Women's Health Community
Pregnant or not, what do you think?
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Pregnant or not, what do you think?

I have the IUD (merina coil) and had it since November 2009. Periods have been fine, ive had water infections but thats really it. Everything was fine until September, i was due my period at the end of the month, i didnt bleed like a normal period, i was 'spotting'. I woke up one morning and i noticed so i thought 'im on' but when i when to check hours later, i had nothing there except discharge. And i had unprotected sex just before i was due that month. Two weeks or so after i started to get constant headaches and feel bloated, i also was overally tired, more than usual. When october's period was due, it was lighter and i came on and off, though there was some time where i felt like i was on properly. Ive been getting a brown/ light watery discharge too, Theres some foods i cant eat because i felt dizy sick straight away. Ive had cramping, any time of the month and i dont usually have cramping unless its 1 week before im due to come on.   Ive taken a pregnancy test, one came up 'negitive' and two came up with what looks like one very faint line and one strong line. When i fell pregnant with my 3 year old son i took 3 tests, and it came up with negitive, i waited and a month later i went to the zone, and found out i was pregnant. Could my IUD be affecting the result?? Please can i have some reasurrance, i really dont know whats wrong!
Avatar_dr_f_tn
Hi,
How are you? Were you able to see your doctor about your pregnancy symptoms? Such symptoms may be similar effects of IUD also, which include increased menstrual bleeding or cramps and spotting between periods for the copper type. Hormonal IUD can cause hormonal side effects similar to those caused by oral contraceptives, such as breast tenderness, mood swings, headaches, and acne. To rule out if conception occurred, further evaluation by your doctor and diagnostic tests such as serum HCG and ultrasound may be done. Take care and hope all is well. Do keep us posted and best regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank
Top Women's Health Answerers
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
176437_tn?1326305702
Blank
msniki412
New York , NY
Avatar_f_tn
Blank
arlandonbloom
CO
1268057_tn?1379102055
Blank
Londres70
France